MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA
Model Number FLOW-I C30
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilation stopped during patient treatment.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The anesthesia system was investigated at the hospital by our field service engineer (fse).No technical errors were found in the logs.The system was tested and the system checkout passed.The anesthesia system was cleared for clinical use.A complete set of device logs was received for evaluation which concluded that a successful system checkout was performed in the morning on the event day.There are no recordings in the technical log during the case.The trend log has no recordings since the logs were saved more than 24 hours after the reported event the event log contains clinical alarms such as leakage, airway pressure: high, regulation pressure limited, respiratory rate: high, expiratory minute volume: low, airway pressure: high, regulation pressure limited and breathing circuit disconnected, which indicate difficulties with ventilating the patient.We have however not been able to determine the true cause of the generated alarms during patient treatment since no fault could be reproduced by the fse when investigating the system at the hospital.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key17478677
Report Number8010042-2023-01512
Device Sequence Number2711106
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)230217
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-I C30
Device Catalogue Number6677300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown